# SDR SIMA20140725004

- Difficulty date: July 25, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,066 hours, 24,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT MAIN DOOR IS VERY HARD TO OPEN & CLOSE.   FOUND COURTAIN STRAP GETTING BETWEEN PAX DOOR AND DOOR STOP. REPOSITIONED STRAP AND COMPLIED WITH EM -52-029. OPS CHECKED GOOD IAW AMM 52- 18-00.
